# SDR CHQA200800047

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 9,258 hours, 7,584 cycles
- Engine: Allsn AE3007A
- Engine time: 17,605 hours, 14,362 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311280
- Condition: Leaking
- Location: Nr 1
- Part time: 17,605 hours, 14,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMH TO BOS - WHILE CLIMBING THROUGH FL190, THE CREW RECEIVED AN E1 IMPENDING OIL BYPASS MESSAGE.  THE FIRST OFFICER PERFORMED THE QRH CHECKLISTS, WHILE THE CAPTAIN CHECKED THE ENGINE STATUS ON THE MFD.  THE CAPTAIN NOTICED THAT THE OIL QUANTITY WAS DOWN TO 3 QUARTS FOR E1 AND THE OIL TEMPERATURE CLIMBED QUICKLY TO 141 DEGREES CELSIUS.  AT THAT POINT THE FLIGHT CREW SHUT DOWN E1 AS A PRECAUTION AND RETURNED TO CMH, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THAT THE ENGINE WAS LEAKING OIL INTERNALLY.  THE NUMBER 1 ENGINE WAS THEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
